# SDR 02FDEA00595

- Difficulty date: August 16, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-200
- Aircraft serial: 22930
- Aircraft time: 25,247 hours, 14,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5330-65843 FUSELAGE SKIN REPAIR BS 304 & STR 22R/23R.  COMPLIED WITH EA 7-5330-65843.
